Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Heay cough with traces of blood in sputum - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   i have a bad cough that produces mucus only sometimes
Doctor :  
ok
User :   when i was running outside the other day i had just a faint taste of blood after i coughed
Doctor :  
is there fever, running nose?
Doctor :  
what is the color of the sputum produced?
User :   there is a fever but it was only a low-grade fever which lasted about 2 days and went away on monday
Doctor :  
ok
Doctor :  
please provide your age, gender, location, occupation
Doctor :  
have you been taking any medications for these symptoms?
User :   19, male,
Doctor :  
ok
User :   i have only been taking ibuprofen while i had the fever, but other than that just cough drops and vicks
Doctor :  
ok
Doctor :  
i suggest you to take a sputum test, routine and microscopic examination, since you have a history of couhging up blood
Doctor :   and also undergo a chest examination by a physician to see that lungs are doing fine

Doctor :  
take Robutussin syrup 1 tablespoon 2-3 times a day for cough
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor